# SDR AALA20070018

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 15196
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FIRST CLASS FORWARD ATTENDANT SEAT INOPERATION.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT FIRST CLASS FORWARD ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
